# SDR RAIA950250

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2170 · Humidity Control System
- Part: Sock
- Part number: 1947801
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - THE LT PACK EMITTED ODOR OF BURNING SMELL.  MAINTENANCE CLEANED WATER SEPARATOR SOCK.  GROUND TEST GOOD, NO ODOR NOTED.  (W)
